# SDR SIMA20210308001

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 39,524 hours, 34,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR EXTERNAL EMERGENCY LIGHT IAW EMB AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPS CHECK GOOD. NO DEFECTS NOTED. END.
